# SDR 2007UALA00650

- Difficulty date: March 1, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 61,770 hours, 10,219 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Inoperative
- Location: Smoke Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE LIGHT FAILED TO ILLUMINATE DURING EQUIPMENT COOLING TEST.    ACCOMPLISHED TROUBLESHOOTING PER MM 21-58-00 FIG 116A.  FOUND EQUIP COOLING SMOKE DETECTOR LAMP INOPERATIVE, REPLACED LAMP PER MM:21-58-19, DEVICE WORKS FINE.
